Heart Disease Home > Fenoglide and Muscle Pain

Final Thoughts on Muscle Pain and Fenoglide

If you are taking Fenoglide, let your healthcare provider know if you develop muscle pain. He or she may recommend further testing to rule out the possibility of a serious problem. He or she may also be able to give you other suggestions for dealing with muscle pain. If the muscle pain continues, he or she may recommend adjusting the Fenoglide dosage or switching to another cholesterol medication.
 
Also, if muscle aches, weakness, pain, or tenderness occurs with a fever or feeling of sickness, it can mean there is a serious problem. Call your healthcare provider immediately.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.